# SDR SIMA200417701

- Difficulty date: June 22, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK WAS FOUND IN THE LEFT WING LOWER TRAILING EDGE SKIN.  A DOUBLER REPAIR WAS COMPLETED IAW ENGINEERING ORDER EM 57MR-123R6.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
